# SDR USAA2014070300011

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 15,386 hours, 12,728 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shear Pin
- Part number: 19015180403
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON, DURING ACCOMPLISHMENT OF EA 207982, PROTOTYPE OF EO 5414P124, THE LT PYLON OTBD LOWER LINK FITTING ASSEMBLY WAS FOUND LOOSE.  R & R THE SHEAR PIN ASSEMBLY IAW EA 207904 & 207939.
